# SDR SIMA20131118027

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD AT FS 280 HAS CORROSION ON THE INNER SKIN.  REMOVED CORROSION & FOUND TO BE WITHIN LIMITS IAW SRM 53-21-43, REAPPLIED FINISH IAW SRM 51-25-01 & COMPLETED DAMAGE TOLERANCE CHECKLIST.
